Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Masturbation addict, stopped it, since then have semen on urination and defecation, weakened memory. How can I cure this?

Dear sir, I am 24 year man and I have been masturbating for more than 5 yrs. Now by knowing the harm effects of this, i controlled myself and didnt masturbated for last 3 months. But now, when i urinate and defecate, semen comes automatically. Also, as I think, due to this disfunction my memory has also been weekened. So i want to know what can i do to get rid of it.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear ksonu, there is lot of myth regarding Masturbation it doesn't harms the body neither it causes any loss to your mind and memory what is wrong here the unscientific literature and most of the quacks propagate the ill effects of masturbation causing loss manhood memory power, 100 such nonsense ailments as cause to masturbation. Not enjoying masturbation is your personal choice. but due to masturbation again i will repeat no bad effect is possible to your health . you may be getting excited many times mentally hence a clear fluid comes from urethra due excitement. it is not semen during stool passing you may be staring. it may press the semen bag hence few drops of semen comes. it not harmful. take a glass of hot milk in night . increase water intake . nothing to worry and consult anybody. your sexual life will not get hampered.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor